Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS San Angelo, TX

May 7, 2012Irion County, Tom Green County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 7, 2012, 1:23 PM CDT for Irion County, Tom Green County, Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 1:23 PM CDT (18:23 UTC)
Expired
May 7, 2012, 2:15 PM CDT
In force
52 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Irion County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 24 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 1:37 PM CDTHAIL 13 Wsw Tankersley, TXQUARTER HAIL NEAR THE IRION AND TOM GREEN COUNTY LINE
May 7, 1:44 PM CDTHAIL 0.755 Sw San Angelo, TX
May 7, 1:45 PM CDTHAIL 111 Sw San Angelo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1136 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KSJT 071823
SVRSJT
TXC235-451-071915-
/O.NEW.KSJT.SV.W.0069.120507T1823Z-120507T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
123 PM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN IRION COUNTY IN WEST CENTRAL TEXAS...
  CENTRAL TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 215 PM CDT

* AT 117 PM CDT...A SEVERE THUNDERSTORM WAS 5 MILES SOUTH OF ARDEN...
  OR 8 MILES NORTHEAST OF MERTZON...MOVING NORTHEAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARDEN BY 130 PM CDT...
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 135 PM CDT...
  TANKERSLEY BY 150 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3139 10083 3170 10076 3170 10073 3133 10040
      3129 10074
TIME...MOT...LOC 1822Z 240DEG 8KT 3137 10074

$$

15
4 follow-up statements
478 
WWUS54 KSJT 071831
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
131 PM CDT MON MAY 7 2012

TXC235-451-071915-
/O.CON.KSJT.SV.W.0069.000000T0000Z-120507T1915Z/
IRION TX-TOM GREEN TX-
131 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL TOM GREEN AND NORTHEASTERN IRION COUNTIES...

AT 129 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR US-67 NEAR
THE IRION-TOM GREEN COUNTY LINE...OR 8 MILES NORTHEAST OF MERTZON...
MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 135 PM CDT...
  TANKERSLEY BY 150 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3137 10080 3170 10076 3170 10073 3133 10040
      3130 10074
TIME...MOT...LOC 1831Z 248DEG 10KT 3135 10071

$$

15
203 
WWUS54 KSJT 071840
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
140 PM CDT MON MAY 7 2012

TXC235-451-071915-
/O.CON.KSJT.SV.W.0069.000000T0000Z-120507T1915Z/
IRION TX-TOM GREEN TX-
140 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL TOM GREEN AND NORTHEASTERN IRION COUNTIES...

AT 134 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR US-67 NEAR
THE IRION-TOM GREEN COUNTY LINE...OR 9 MILES NORTHEAST OF 
MERTZON...MOVING EAST AT 10 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED 
WITH THIS STORM.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TANKERSLEY BY 150 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3131 10074 3136 10077 3169 10076 3170 10073
      3133 10040
TIME...MOT...LOC 1840Z 248DEG 10KT 3136 10068

$$

15
740 
WWUS54 KSJT 071847
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 PM CDT MON MAY 7 2012

TXC235-451-071915-
/O.CON.KSJT.SV.W.0069.000000T0000Z-120507T1915Z/
IRION TX-TOM GREEN TX-
147 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL TOM GREEN AND NORTHEASTERN IRION COUNTIES...

AT 140 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR US-67 NEAR
THE IRION-TOM GREEN COUNTY LINE...OR 10 MILES NORTHEAST OF MERTZON...
MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF NORTHEASTERN IRION AND CENTRAL TOM GREEN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3137 10080 3170 10076 3170 10073 3133 10040
      3130 10074
TIME...MOT...LOC 1846Z 248DEG 10KT 3137 10066

$$

15
450 
WWUS54 KSJT 071853
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
153 PM CDT MON MAY 7 2012

TXC235-071903-
/O.CAN.KSJT.SV.W.0069.000000T0000Z-120507T1915Z/
IRION TX-
153 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IRION COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3138 10069 3151 10069 3152 10070 3153 10073
      3170 10076 3169 10072 3133 10040 3132 10065
TIME...MOT...LOC 1853Z 248DEG 10KT 3138 10064

$$

TXC451-071915-
/O.CON.KSJT.SV.W.0069.000000T0000Z-120507T1915Z/
TOM GREEN TX-
153 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL TOM GREEN COUNTY...

AT 146 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR TANKERSLEY...
OR 12 MILES NORTHEAST OF MERTZON...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL TOM GREEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3138 10069 3151 10069 3152 10070 3153 10073
      3170 10076 3169 10072 3133 10040 3132 10065
TIME...MOT...LOC 1853Z 248DEG 10KT 3138 10064

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 12:04 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 7, 12:04 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1204 PM CDT MON MAY 7 2012

.AVIATION...
/18Z UPDATE/

MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING.
HOWEVER...SOME AREAS OF LOW END VFR CIGS WILL DEVELOP THIS
AFTERNOON. CEILINGS SHOULD DEGRADE TO MVFR AT ALL TERMINALS BY
12Z TOMORROW. ISOLD TO SCT TSTMS ARE POSSIBLE ACROSS THE SOUTHERN
TERMINALS AFTER 19Z. A FEW STORMS MAY BE SEVERE. MORE WIDESPREAD
-RA WILL DEVELOP ACROSS THE SOUTHERN TERMINALS TONIGHT. WINDS
WILL BE NORTH TO NORTHEAST AT 5 TO 15 KNOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 60  69  54  74  55 /  50  50  20  10  10
SAN ANGELO 	 63  71  55  74  57 /  70  70  30  20  20
JUNCTION 	 64  76  59  75  57 /  70  70  60  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15
Hazardous weather outlook, May 7, 4:41 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
441 AM CDT MON MAY 7 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-080945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
441 AM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...MAINLY ALONG AND SOUTHWEST OF A STERLING CITY TO EDEN TO
JUNCTION LINE. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO
BECOME SEVERE. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL. ALSO...THE STORMS WILL PRODUCE
DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH MUCH OF THIS WEEK.
A FEW STORMS MAY APPROACH SEVERE LEVELS ALONG THE I-10 CORRIDOR ON
TUESDAY. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY
RAINFALL AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY SOUTH OF THE I-20 CORRIDOR
THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 7, 7:28 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
728 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HAIL             6 N LONDON              30.76N  99.58W
05/07/2012  E1.75 INCH       MENARD             TX   PUBLIC

            RAINFALL REPORTED CALLED WITH 24-HR RAIN AND HAIL
            REPORT. HAIL STARTED AT APPROX 10PM AND LASTED APPROX 30
            MIN.

&&

EVENT NUMBER SJT1200128

18
Local storm report, May 7, 7:31 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
731 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             6 N LONDON              30.76N  99.58W
05/06/2012  E1.75 INCH       MENARD             TX   PUBLIC

            RAINFALL REPORTED CALLED WITH 24-HR RAIN AND HAIL
            REPORT. HAIL STARTED AT APPROX 10PM AND LASTED APPROX 30
            MIN.

&&

CORRECTED EVENT DATE...EVENT TIME

EVENT NUMBER SJT1200128

18
Local storm report, May 7, 7:37 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
737 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             13 SE MENARD            30.78N  99.63W
05/06/2012  E1.75 INCH       MENARD             TX   PUBLIC

            GOLFBALL SIZ HAIL STARTED AROUND 1030 PM AND LASTED
            APPOX 30 MIN.

&&

EVENT NUMBER SJT1200129

18
Local storm report, May 7, 7:50 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
750 AM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     BROWNWOOD               31.71N  98.99W
05/05/2012                   BROWN              TX   NEWSPAPER

            A LARGE TREE WAS BLOWN DOWN THAT ALSO DOWNED POWER
            LINES IN THE 1700 HUNDRED BLOCK OF 6TH STREET IN
            BROWNWOOD.

&&

EVENT NUMBER SJT1200130

SN
Special weather statement, May 7, 1:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
116 PM CDT MON MAY 7 2012

TXZ064-071-072-071915-
IRION TX-STERLING TX-TOM GREEN TX-
116 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT FOR
IRION...STERLING AND TOM GREEN COUNTIES...

AT 111 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF ARDEN...OR ABOUT 8
MILES NORTH OF MERTZON...MOVING NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 135 PM CDT
  ARDEN BY 145 PM CDT
  TANKERSLEY BY 155 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3174 10088 3136 10040 3127 10071 3152 10100
TIME...MOT...LOC 1816Z 226DEG 6KT 3139 10079

15

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSpecial Weather StatementSJTTom Green29 min
May 6, 8:43 PM CDTSpecial Weather StatementSJTMason32 min
May 6, 9:01 PM CDTSpecial Weather StatementSJTMason29 min
May 6, 9:27 PM CDTSpecial Weather StatementSJTShackelford33 min
May 6, 9:29 PM CDTSpecial Weather StatementSJTMason61 min
May 6, 9:48 PM CDTSevere Thunderstorm WarningSJTShackelford42 min
May 6, 10:18 PM CDTSevere Thunderstorm WarningSJTMenard42 min
May 6, 10:38 PM CDTSpecial Weather StatementSJTShackelford37 min
May 6, 10:42 PM CDTTornado WarningSJTKimble, Menard33 min
May 6, 11:15 PM CDTTornado WarningSJTKimble, Menard25 min
May 7, 12:48 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling57 min
May 7, 1:16 PM CDTSpecial Weather StatementSJTTom Green59 min
May 7, 1:57 PM CDTSevere Thunderstorm WarningSJTTom Green48 min
May 7, 2:02 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green28 min
May 7, 2:21 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green24 min
May 7, 2:40 PM CDTFlash Flood WarningSJTIrion, Tom Green3 hr
May 7, 2:44 PM CDTSpecial Weather StatementSJTConcho61 min
May 7, 2:53 PM CDTSevere Thunderstorm WarningSJTConcho52 min
May 7, 3:05 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green40 min
May 7, 3:12 PM CDTAreal Flood AdvisorySJTConcho3 hr
May 7, 3:25 PM CDTSpecial Weather StatementSJTNolan50 min
May 7, 3:34 PM CDTSevere Thunderstorm WarningSJTMason, Menard41 min
May 7, 3:35 PM CDTSpecial Weather StatementSJTSchleicher55 min
May 7, 3:43 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton47 min
May 7, 3:53 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard52 min
May 7, 4:03 PM CDTSpecial Weather StatementSJTTaylor57 min
May 7, 4:07 PM CDTSevere Thunderstorm WarningSJTMcCulloch38 min
May 7, 4:14 PM CDTAreal Flood AdvisorySJTMcCulloch3 hr
May 7, 4:18 PM CDTSevere Thunderstorm WarningSJTMason42 min
May 7, 4:55 PM CDTSevere Thunderstorm WarningSJTMason20 min
May 7, 5:19 PM CDTSpecial Weather StatementSJTCrockett56 min
May 7, 5:34 PM CDTSpecial Weather StatementSJTSan Saba56 min
May 7, 5:57 PM CDTSpecial Weather StatementSJTCrockett63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.